JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED HARMONIC NUMBER IDENTITIES AND A RELATED MATRIX REPRESENTATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED HARMONIC NUMBER IDENTITIES AND A RELATED MATRIX REPRESENTATION
Cheon, Gi-Sang; El-Mikkawy Moawwad E.A.;
  PDF(new window)
 Abstract
In this paper, we obtain important combinatorial identities of generalized harmonic numbers using symmetric polynomials. We also obtain the matrix representation for the generalized harmonic numbers whose inverse matrix can be computed recursively.
 Keywords
harmonic numbers;Riemann zeta function;Stirling numbers;Bernoulli numbers;symmetric polynomials;
 Language
English
 Cited by
1.
An introduction to hyperharmonic numbers, International Journal of Mathematical Education in Science and Technology, 2015, 46, 3, 461  crossref(new windwow)
2.
A family of shifted harmonic sums, The Ramanujan Journal, 2015, 37, 1, 89  crossref(new windwow)
3.
Explicit upper bounds for the Stieltjes constants, Journal of Number Theory, 2013, 133, 3, 1027  crossref(new windwow)
4.
On the harmonic and hyperharmonic Fibonacci numbers, Advances in Difference Equations, 2015, 2015, 1  crossref(new windwow)
 References
1.
V. Adamchik, On Stirling numbers and Euler sums, J. Comput. and Appl. Math. 79 (1997), no. 1, 119-130 crossref(new window)

2.
A. T. Benjamin, D. Gaebler, and R. Gaebler, A combinatorial approach to hyperharmonic numbers, Integers (Elec. J. Combi. Number Theory) 3 (2003), A15, 1-9

3.
S. Chaturvedi and V. Gupta, Identities involving elementary symmetric functions, J. Phys. A 33 (2000), no. 29, L251-L255 crossref(new window)

4.
W. Chu, Harmonic number identities and Hermite-Pade approximations to the logarithm function, J. Approx. Theory 137 (2005), no. 1, 42-56 crossref(new window)

5.
W. Chu and L. De Donno, Hypergeometric series and harmonic number identities, Adv. in Appl. Math. 34 (2005), no. 1, 123-137 crossref(new window)

6.
L. Comtet, Advanced Combinatorics, D. Reidel Pub. Company, 1974

7.
A. Gertsch, Generalized harmonic numbers, C. R. Acad. Sci. Paris, Ser. I Math. 324 (1997), no. 1, 7-10 crossref(new window)

8.
I. M. Gessel, On Miki's identity for Bernoulli numbers, J. Number Theory 110 (2005), no. 1, 75-82 crossref(new window)

9.
T. M. Rassias and H. M. Srivastava, Some classes of infinite series associated with the Riemann Zeta and Polygamma functions and generalized harmonic numbers, Appl. Math. Comput. 131 (2002), no. 2-3, 593-605 crossref(new window)

10.
J. M. Santmyer, A Stirling like sequence of rational numbers, Discrete Math. 171 (1997), no. 1-3, 229-235 crossref(new window)

11.
F. Scheid, Numerical Analysis, McGraw-Hill Book Company, 1968

12.
A. J. Sommese, J. Verscheide, and C. W. Wampler, Symmetric functions applied to decomposing solution sets of polynomial systems, SIAM J. Numerical Analysis 40 (2002), no. 6, 2026-2046 crossref(new window)

13.
http://mathworld.wolfram.com/Newton-GirardFormulas.html